# SDR SWAA2021091416906

- Difficulty date: September 10, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 73,557 hours, 43,451 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Out Of Tolerance
- Location: Nr 2 Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE EGT EXCEEDANCE ON CLIMBOUT BETWEEN 5-10 SECONDS. ; / [01] #2 ENGINE EXCEEDED EGT 960 FOR 7 SEC ON TAKEOFF. FOUND TO BE IN AREA A PER M/M 71-00-00. PER POWER PLANT ENGINEERING FIRST OCCURRENCE OF EGT EXCEEDANCE AND SUSPECT FAULTY EGT INDICATION. FOUND FC 75-10832 T3 OUT OF RANGE AND FC 77-20872 T49.5 OUT OF RANGE. REMOVED AND REPLACED CJ10 HARNESS PER FIM 77-21-804 AND PERFORMED FIM 75-33-802. INSPECTED ENGINE PER 71-00-00 NO DEFECTS NOTED. RAN ENGINE WITH NO CURRENT EEC FAULTS.
